Optimization Letters

, Volume 2, Issue 4, pp 599–604 | Cite as

Note on Mond–Weir type nondifferentiable second order symmetric duality

Short Communication

Abstract

In this paper, we point out some inconsistencies in the earlier work of Ahmad and Husain (Appl. Math. Lett. 18, 721–728, 2005), and present the correct forms of their strong and converse duality theorems.

Keywords

Nondifferentiable programming Multiobjective programming Second order symmetric duality 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Ahmad, I., Husain, Z.: Nondifferentiable second order symmetric duality in multiobjective programming. Appl. Math. Lett. 18, 721– (2005)MATHCrossRefMathSciNetGoogle Scholar
  2. 2.
    Craven, B.D.: Lagrangean conditions and quasiduality. Bull. Austral. Math. Soc. 16, 325– (1977)MATHMathSciNetCrossRefGoogle Scholar

Copyright information

© Springer-Verlag 2008

Authors and Affiliations

  1. 1.Department of MathematicsAligarh Muslim UniversityAligarhIndia

Personalised recommendations